Alert archive / Oklahoma / Severe Thunderstorm Warnings in 1994
Severe Thunderstorm Warning 385, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Aug 7, 1994, 7:20 AM CDT for Okfuskee County, Oklahoma. It was in force for 40 min.
The area
The counties it named.
The facts
- Issued
- Aug 7, 1994, 7:20 AM CDT (12:20 UTC)
- Expired
- Aug 7, 1994, 8:00 AM CDT
- In force
- 40 min
- Issued by
- NWS Tulsa, OK
- Area
- Whole counties
County Okfuskee County, OK
The text
The text of this product is not in the archive. The NWS text archive before 2002 is incomplete.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 4:01 AM CDT, 3 hours 19 minutes earlier.
Area forecast discussion, Aug 7, 4:01 AM CDT, 3 hours 19 minutes before
AREA FORECAST DISCUSSION FOR EASTERN OKLAHOMA NATIONAL WEATHER SERVICE TULSA OK 400 AM CDT SUN AUG 7 1994 TSTMS OVR ERN KS/NERN OK WL CONT TO PRESS SEWD THIS MORNG AS S/W TROF MOVS ACRS AREA. BY AFTN...S/W SHOULD BE INTO SERN OK...AS SHUD ITS ASSOC PCPN. WL FCST LIKLY POPS THIS MORNG NE AND E-CTRL... 40-50 POPS MLC S AND E...WITH PCPN MAINLY IN THE MORNING NE AND E- CTRL THO CANT RULE OUT ISOLD AFTN TSTM. MDLS SHOW STG LOW RETREATG N OF HDSN BAY...WHILE NW PACFC CST SYS MOVS INLAND. THIS SHUD ALLOW RDG TO BUILD INTO PLAINS...AND KEEP CONVCTN WELL N OF ERN OK. MDLS HINT AT WK S/W MOVG ACRS NRN ROCKIES THRU RDG SUN NGT...RESULTG IN CONVCTN FOR HI PLAINS...BUT ATTM XPCT THIS TO REMAIN N OF OUR AREA. THEREFORE...WILL PLAY THE CONTINUITY CARD AND KEEP PREV FCST AS IS FOR TNGT AND MON...INCLDG THE 20 POPS ZN 77 WHERE CAP WL BE WEAKEST. FWCS AND FPCS ARE SIMILAR THIS RUN COMPARED TO LAST RUN. WARMR FPCS MAY BE TOO WARM...WILL COMPROMISE BETWEEN FPC/FWC. WE HAVE HAD LOW CU DVLP PAST FEW DAYS...WITH MOIST S TO SE LOW LEVEL FLOW THIS MAY CONTINUE...KEEPG HI TEMPS CLOSER TO FWCS. 20 TUL 90/72/93 611 MLC 90/72/94 511 BVO 91/71/94 511 IDB 90/72/9L1 322 .TUL...NONE.
In the hours before
Local storm report, Aug 7, 3:23 AM CDT, 3 hours 57 minutes before
STORM REPORT NATIONAL WEATHER SERVICE TULSA, OK 323 AM CDT SUN AUG 07 1994 TIME (CDT) COUNTY EVENT 305 AM OSAGE OK DIME SIZE HAIL IN SHIDLER.
Local storm report, Aug 7, 3:24 AM CDT, 3 hours 56 minutes before
STORM REPORT NATIONAL WEATHER SERVICE TULSA, OK 323 AM CDT SUN AUG 07 1994 TIME (CDT) COUNTY EVENT 305 AM OSAGE OK DIME SIZE HAIL IN SHIDLER.
Special weather statement, Aug 7, 4:51 AM CDT, 2 hours 29 minutes before
OKZ054>067-071100- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 451 AM CDT SUN AUG 7 1994 ...SEVERE THUNDERSTORM WATCH CANCELLATION... SEVERE THUNDERSTORM WATCH NUMBER 700 HAS BEEN CANCELLED FOR NORTHEAST OKLAHOMA. THE POTENTIAL FOR WIDESPREAD SEVERE THUNDERSTORMS HAS DIMINISHED AS THE AREA OF RAIN HAS BECOME MORE EXTENSIVE ACROSS NORTHEAST OKLAHOMA. HOWEVER...ISOLATED SEVERE THUNDERSTORMS ARE STILL POSSIBLE THROUGH AT LEAST 7 AM...PARTICULARLY ACROSS OSAGE...PAWNEE...AND CREEK COUNTIES. PERSONS IN THESE COUNTIES SHOULD REMAIN ALERT...AND MONITOR LOCAL RADIO AND TELEVISION STATIONS...OR NOAA WEATHER RADIO FOR THE LATEST WEATHER BULLETINS. A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM FOR WESTERN AND CENTRAL OSAGE COUNTY. A FLASH FLOOD WARNING IS ALSO IN EFFECT FOR WESTERN AND CENTRAL OSAGE COUNTY UNTIL 745 AM.
Special weather statement, Aug 7, 4:54 AM CDT, 2 hours 26 minutes before
OKZ054>067-071100- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 451 AM CDT SUN AUG 7 1994 ...SEVERE THUNDERSTORM WATCH CANCELLATION... SEVERE THUNDERSTORM WATCH NUMBER 700 HAS BEEN CANCELLED FOR NORTHEAST OKLAHOMA. THE POTENTIAL FOR WIDESPREAD SEVERE THUNDERSTORMS HAS DIMINISHED AS THE AREA OF RAIN HAS BECOME MORE EXTENSIVE ACROSS NORTHEAST OKLAHOMA. HOWEVER...ISOLATED SEVERE THUNDERSTORMS ARE STILL POSSIBLE THROUGH AT LEAST 7 AM...PARTICULARLY ACROSS OSAGE...PAWNEE...AND CREEK COUNTIES. PERSONS IN THESE COUNTIES SHOULD REMAIN ALERT...AND MONITOR LOCAL RADIO AND TELEVISION STATIONS...OR NOAA WEATHER RADIO FOR THE LATEST WEATHER BULLETINS. A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM FOR WESTERN AND CENTRAL OSAGE COUNTY. A FLASH FLOOD WARNING IS ALSO IN EFFECT FOR WESTERN AND CENTRAL OSAGE COUNTY UNTIL 745 AM.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 2:28 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 62 min |
| Aug 7, 3:27 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 63 min |
| Aug 7, 4:26 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 64 min |
| Aug 7, 4:36 AM CDT | Flash Flood Warning | TSA | Osage | 3 hr |
| Aug 7, 5:28 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 62 min |
| Aug 7, 5:51 AM CDT | Severe Thunderstorm Warning | TSA | Creek | 69 min |
| Aug 7, 6:27 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 63 min |
| Aug 7, 6:36 AM CDT | Flash Flood Warning | TSA | Creek | 3 hr |
| Aug 7, 7:56 AM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 49 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 1994Every severe thunderstorm warning in 1994
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.